Symmetric Manifolds of Compact type Associated to the JB*-Triples Co (X,Z).

P. Mellon

Mathematica Scandinavica (1996)

  • Volume: 78, Issue: 1, page 19-36
  • ISSN: 0025-5521; 1903-1807/e

How to cite

top

Mellon, P.. "Symmetric Manifolds of Compact type Associated to the JB*-Triples Co (X,Z).." Mathematica Scandinavica 78.1 (1996): 19-36. <http://eudml.org/doc/167372>.

@article{Mellon1996,
author = {Mellon, P.},
journal = {Mathematica Scandinavica},
keywords = {symmetric manifolds of the commutative -algebras; compact Hermitian symmetric spaces; compact type symmetric manifolds; -triples; triple product; universal covering manifold; triple derivations; Lie algebra},
number = {1},
pages = {19-36},
title = {Symmetric Manifolds of Compact type Associated to the JB*-Triples Co (X,Z).},
url = {http://eudml.org/doc/167372},
volume = {78},
year = {1996},
}

TY - JOUR
AU - Mellon, P.
TI - Symmetric Manifolds of Compact type Associated to the JB*-Triples Co (X,Z).
JO - Mathematica Scandinavica
PY - 1996
VL - 78
IS - 1
SP - 19
EP - 36
KW - symmetric manifolds of the commutative -algebras; compact Hermitian symmetric spaces; compact type symmetric manifolds; -triples; triple product; universal covering manifold; triple derivations; Lie algebra
UR - http://eudml.org/doc/167372
ER -

NotesEmbed ?

top

You must be logged in to post comments.